# SDR CA190510009

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMELL IN CABIN AFTER LANDING WITH RH BLEED FAIL MSG   ACRID/BURNING SMELL (NO OIL OR HYDRAULIC) AFTER LANDING WITH T/R`S  RH BLEED FAIL MSG DID NOT APPEAR DURING ENGINE RUN AND RH ENG BLEED OPERATION.  AMT`S PINPOINT SOURCE OF SMELL DOWN TO LEFT PACK WITH BOTH ENGINES RUNNING.  IF RUNNING ONE ENGINE, NO SMELL FOUND.  IF RUNNING LEFT PACK APU ON, NO SMELL FOUND.  NOTHING FOUND WITH RIGHT PACK ON DIFFERENT BLEED CONFIGURATIONS.  DESCRIBES SMELL AS A BURNING SMELL.  LISTENED TO THE LH AND RH ACM AND DID NOT HEAR ANY DIFFERENCE.  NO FAULT FOUND AT THIS TIME (TC# 20190510009)
